I am at the moment taking half a grain more of westhroid because my t4 was athe border and seems some symptoms have never resumed I decided to go up. I don't remember when it happens to me before, if I was also raising the dose, but I had the same problem before. I basically wake up in the early morning and I am totally soaked as if I had just come out of the shower in my pyjamas and got into bed in my sleep. The bed is also soaked and I feel very cold - I have no other bed and i am absolutely exhausted. I don't know what more measures to take but Im convinced is because of me not because any other external factors. Have any of you experienced soth like this before?? What can I do about it? Is it maybe normal because my body is adjusting to a higher dose. I don't seem to have hyper symptoms.
I also have fibro, could it be becuase of sth else like this rather than the thyroid? It's the thyroid that regulated body temperature. My body temperature has been for almost two years now about 37.5 whick is a bit high - there's nothing I can do about it and I just got used to it, this si supposed to be the fibromialgia but the thruth is who knows? Any suggestions??? I have a very bad gastritis and took antibiotics to kill the H. Pylori, Im just scared it could be sth more serious since my tummy's still so painful.